# SDR 2002FA0000722

- Difficulty date: May 8, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Mlg Ww
- Part time: 84,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(WEB SKIN)  FOUND DURING (D) CHECK INSPECTION, RIGHT W/W STA. 980  CNAT BULKHEAD WEB SKIN AND ANGLES HAS SURFACE CORROSION FROM LONGERON 24 TO LONGERON 27R.
